Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 8, 2012, 3:00 PM CDT for Rankin County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 3:00 PM CDT (20:00 UTC)
- Expired
- Aug 8, 2012, 3:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Jackson, MS
County Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 18 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2094 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
957
WWUS84 KJAN 082000
SPSJAN
MSZ049-082030-
RANKIN MS-
300 PM CDT WED AUG 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT WED AUG 8 2012
...STRONG THUNDERSTORM WITH MAINLY GUSTY WIND POTENTIAL JUST
NORTHWEST OF PELAHATCHIE...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED 5 MILES SOUTHEAST OF FANNIN AT 300 PM
CDT...MOVING EAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3224 8973 3231 9000 3249 8996 3247 8976
3236 8973
TIME...MOT...LOC 2000Z 280DEG 4KT 3238 8987
$$
BYBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 8, 10:05 AM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Aug 8, 10:05 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1005 AM CDT WED AUG 8 2012 .UPDATE...AN ISOLATED THUNDERSTORM IS LOCATED OVER THE CENTRAL PORTIONS OF THE AREA THIS MORNING...WITH THE REMAINDER OF THE AREA GENERALLY CLEAR TO PARTLY CLOUDY. EXPECT THIS CONVECTION TO DISSIPATE IN THE NEXT HOUR OR SO. MOISTURE WILL BEGIN TO INCREASE ACROSS THE AREA THIS AFTERNOON...BUT AFTER LOOKING AT HIGH RES MODELS IT LOOKS LIKE THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT WILL BE GENERALLY SOUTH OF I-20...BUT THEY ALSO INDICATE AT LEAST ISOLATED DEVELOPMENT POSSIBLE OVER MUCH OF THE AREA. EXPECT ANY DEVELOPMENT THIS AFTERNOON TO REMAIN SUB-SEVERE...BUT AN ISOLATED STRONG STORM CANNOT BE RULED OUT. ALREADY UPDATED THE POPS THIS MORNING AND THE REMAINDER OF THE FORECAST LOOKS ON TRACK...SO NO OTHER UPDATES ARE NEEDED AT THIS TIME./15/ .SHORT TERM...TODAY THROUGH THURSDAY NIGHT...DRIER AIR HAS PENETRATED A LITTLE FURTHER SOUTH QUICKER THAN INITIALLY THOUGHT PER THE 00Z KJAN SOUNDING. THIS SHOWS A PW VALUE OF 1.18 INCHES IN THE LOCAL AREA. BLENDED TOTAL PRECIPITABLE WATER SATELLITE IMAGERY SHOWS MUCH DRIER AIR LOCATED ROUGHLY NORTH OF I-20 WHEREAS MOISTER AIR DOES REMAIN ACROSS AREAS SOUTH OF I-20...ESPECIALLY ACROSS THE PINE BELT REGION. SOME OF THIS MAY BE A LITTLE BIT OVERDONE BUT CURRENT SFC OBSERVATIONS SHOW THE ENTIRE AREA SEEING LOWER 70 DEWPOINTS...WITH DEWPOINTS IN THE MID 60S JUST TO OUR NORTH IN LITTLE ROCK AND MEMPHIS! LOCAL SOUNDINGS CONFIRM JUST HOW FAR SOUTH THE DRIER AIR HAS GOTTEN WITH BOTH KJAN AND KLZK SEEING PW VALUES AROUND 1-1.2 INCHES. KLIX STILL LOOKS MOIST WITH A PW VALUE OF AROUND 2 INCHES. IT WILL BE THIS DRY AIR THAT WILL LIKELY LIMIT JUST HOW MUCH STORM ACTIVITY WE WILL SEE TODAY. MODELS INDICATE THE MOISTURE RETURN WILL BE SLOW TODAY AND WE LIKELY WILL SEE LITTLE IN THE WAY OF CONVECTIVE DEVELOPMENT. THE BEST AREA FOR DEVELOPMENT WOULD BE IN THE SOUTH...AGAIN WHERE BETTER MOISTURE RESIDES. STORMS ARE EXPECTED TO BE SUB-SEVERE TODAY AND ANY ACTIVITY THAT DOES DEVELOP THIS AFTERNOON SHOULD DIMINISH BY THE EVENING HOURS. HIGHS TODAY WILL TOP OUT IN THE MID TO UPPER 90S GIVEN DRY AIR AND LACK OF RAINFALL. THE HIGHER TEMPERATURES WILL ONCE AGAIN RESIDE IN THE DELTA...WHERE THE DRIEST AIR SHOULD BE AND WHERE RAIN HAS BEEN AND WILL BE RATHER SCARCE. MOISTURE TRANSPORT INCREASES TONIGHT AHEAD OF AN APPROACHING UPPER LEVEL TROUGH AND COOL FRONT AND MOST AREAS SHOW AROUND 1.8-2 INCH PW VALUES BY 12Z THURSDAY. MODELS INDICATE THERE COULD BE SOME SHOWER/THUNDERSTORM ACTIVITY EARLY IN THE MORNING MAINLY ACROSS THE DELTA AS AN UPPER DISTURBANCE MOVES THROUGH AND GIVEN THE PRESENCE OF THE UPPER TROUGH AND FRONT. THIS IS SUPPORTED BY SOME HI-RES MODELS AS WELL. THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE DAY. MODELS CONTINUE TO INDICATE SUFFICIENT SHEAR/INSTABILITY ACROSS THE AREA THURSDAY AFTERNOON AND THE ECMWF INDICATES SOME OF THESE PARAMETERS ACTUALLY INCREASE THROUGH THE AFTERNOON AND EVENING...AND THUS WILL KEEP MENTION OF STRONG TO SEVERE STORMS IN THE HWO AND GRAPHICS. GIVEN CLOUDS AND RAIN POTENTIAL ON THURSDAY...HIGHS SHOULD BE LOWER IN THE LOWER TO PERHAPS MID 90S IF RAIN CAN HOLD OFF LONGER INTO THE DAY. BY 12Z FRIDAY...THE MAIN TROUGH LOOKS TO HAVE MOVED TO THE EAST OF THE REGION BUT RAIN CHANCES WILL REMAIN THROUGH THE OVERNIGHT HOURS. /28/ .LONG TERM...FRIDAY THROUGH WEDNESDAY...MODELS CONTINUE TO REMAIN CONSISTENT WITH THE OVERALL PATTERN AND EVOLUTION OF THE PRIMARY FEATURES IN THE MED RANGE/LONG TERM. MAIN WEATHER MAKER AND FORECAST FOCUS WILL BE THE COOL FRONT FOR THE FIRST HALF OF SAT AND THE ASSOCIATED TROUGH THAT WILL BRING A SHOT OF PRECIP FORM SOME LOCATIONS FRI INTO FRI NGT. IN THE WAKE OF THE FRONT...LOOK FOR SLIGHTLY BELOW AVG TEMPS WITH DRIER AIR FILTERING IN. MODERATION WILL RETURN FOR EARLY WEEK WITH CONDITIONS RETURNING TO AT LEAST NEAR NORMAL. ON FRI...THINGS ARE NOT CLEAR CUT ON PRECIP CHANCES AS THE MAIN S/WV WILL HAVE LIKELY MOVED THROUGH THE AREA DURING THE PREV PERIOD. HOWEVER...THERE WILL BE ANOTHER S/WV LATER IN THE DAY AND THIS ONE WILL BE ASSOCIATED WITH SOLID LOW LEVEL CONVERGENCE AHEAD OF THE SFC FRONT. THERE WILL ALSO BE SOME LIFT ASSOCIATED WITH A H7 S/WV THAT WILL HAVE A PRONOUNCED DRY PUNCH. IT APPEARS THAT THE FEATURES IN THE LOWER 1/3RD OF THE ATMS SHOULD OVERCOME THE LAME MID/UPPER LEVEL FEATURES AND GOING WITH A 20-40% BLEND OF PRECIP CHANCES FITS. THERE MAYBE A FEW STRONG STORMS FRI MAINLY DUE TO SOME INFLUENCES FROM THE DRY PUNCH I MENTIONED AND SOMEWHAT ELEVATED DEEP LAYER FLOW. ASIDE FROM THAT...LAPSE RATES WILL BE RATHER TAME AND SFC HEATING MAY NOT BE REAL HIGH...ESPECIALLY IF THINGS START EARLY. THE FOCUS NOW SHIFTS TO THE FRONTAL PASSAGE WHICH LOOKS TO OCCUR LATE FRI NGT INTO THE FIRST HALF OF SAT. THE MAIN THING WITH THIS FRONT WILL BE THE DRIER AIR. TEMPS WILL BE LESS HOT WITH SOME UPPER 80S TO LOWER 90S IN THE CWA. LOW TEMPS WILL BE MOST EFFECTED AS THE REGION SHOULD SEE WIDESPREAD 60 DEGREE TEMPS FOR LOWS BOTH SUN/MON. LOOK FOR THE AIRMASS TO MODERATE FOR EARLY WEEK WITH MORE NORMAL CONDITIONS EXPECTED. /CME/ && .AVIATION...GREATEST AVIATION CONCERN NEXT 24 HOURS WILL BE THE ISO/SCT TSRA THIS AFTN ALONG AN KHBG TO KMCB TO KESF LINE WITH SPORADIC MVFR VIS/CIG REDUCTIONS INVOF TS. SOME ADDITIONAL ISO TS COULD OCCUR NEAR KGLH 08/20Z-09/00Z BUT WILL LEAVE OUT VCTS AT THIS TIME GIVEN LOW CONFIDENCE OF DIRECT SITE IMPACT. SFC WINDS WILL LGT/VRB FROM THE S TO W AT 4-9 KT ACROSS ALL SITES. VFR CONDS WILL PREVAIL THROUGH OVRNGT WITH TS/SHRA INCNG THURS MRNG INTO AFTN FROM NW AS FRONT APPROACHES FROM NW. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 96 72 91 72 / 11 28 54 43 MERIDIAN 96 71 92 71 / 11 23 57 51 VICKSBURG 96 72 91 71 / 12 31 53 36 HATTIESBURG 96 75 93 73 / 20 22 64 45 NATCHEZ 93 73 88 72 / 27 22 67 40 GREENVILLE 98 73 92 72 / 8 25 47 25 GREENWOOD 97 72 93 71 / 8 19 46 29 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 8, 2:09 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 209 PM CDT WED AUG 8 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 091915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 209 PM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY NIGHT A FEW STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY AFTERNOON AND EVENING. THE MOST INTENSE THUNDERSTORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY INTO FRIDAY EVENING ALONG AND AHEAD OF A COLD FRONT THAT WILL BE MOVING THROUGH THE AREA. THE MOST INTENSE THUNDERSTORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THURSDAY AFTERNOON THROUGH FRIDAY...BUT IS OTHERWISE NOT EXPECTED THROUGH TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, Aug 8, 1:29 PM CDT, 1 hour 31 minutes before
MSZ026-028-029-032-081930-
WEBSTER MS-MONTGOMERY MS-GRENADA MS-CHOCTAW MS-
129 PM CDT WED AUG 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
129 PM CDT WED AUG 8 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER SWEATMAN AT 130 PM CDT...MOVING
EAST AT 10 MPH.
PEOPLE IN NORTH CENTRAL CHOCTAW...SOUTHEASTERN GRENADA...NORTHEASTERN
MONTGOMERY AND WESTERN WEBSTER COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3373 8950 3373 8923 3345 8924 3346 8965
3374 8964 3375 8950
TIME...MOT...LOC 1830Z 275DEG 7KT 3364 8954
MMESpecial weather statement, Aug 8, 2:38 PM CDT, 22 minutes before
MSZ054-055-063-082010- SIMPSON MS-LAWRENCE MS-COPIAH MS- 238 PM CDT WED AUG 8 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 238 PM CDT WED AUG 8 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER OMA AT 239 PM CDT...MOVING EAST AT 5 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME SOUTHEASTERN COPIAH...NORTH CENTRAL LAWRENCE AND EXTREME SOUTHWESTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3182 9005 3166 9006 3170 9020 3179 9019 TIME...MOT...LOC 1939Z 274DEG 5KT 3175 9012 BK
Special weather statement, Aug 8, 2:41 PM CDT, 19 minutes before
MSZ039-082010-
NOXUBEE MS-
241 PM CDT WED AUG 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT WED AUG 8 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 8 MILES WEST OF BROOKSVILLE AT 241 PM CDT...MOVING NORTHEAST
AT 5 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3323 8850 3309 8873 3318 8882 3328 8882
3329 8880 3329 8856
TIME...MOT...LOC 1941Z 229DEG 4KT 3322 8872
BKSpecial weather statement, Aug 8, 2:57 PM CDT, 3 minutes before
MSZ055-063-064-082025- SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS- 257 PM CDT WED AUG 8 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT WED AUG 8 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF SHIVERS AT 257 PM CDT. THE STORM WAS NEARLY STATIONARY. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHWESTERN JEFFERSON DAVIS...NORTHEASTERN LAWRENCE AND SOUTH CENTRAL SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3185 8991 3170 8988 3170 9001 3179 9003 TIME...MOT...LOC 1957Z 258DEG 2KT 3176 8998 BK
Special weather statement, Aug 8, 3:00 PM CDT, 0 minutes before
MSZ049-082030-
RANKIN MS-
300 PM CDT WED AUG 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT WED AUG 8 2012
...STRONG THUNDERSTORM WITH MAINLY GUSTY WIND POTENTIAL JUST
NORTHWEST OF PELAHATCHIE...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED 5 MILES SOUTHEAST OF FANNIN AT 300 PM
CDT...MOVING EAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3224 8973 3231 9000 3249 8996 3247 8976
3236 8973
TIME...MOT...LOC 2000Z 280DEG 4KT 3238 8987
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 1:29 PM CDT | Special Weather Statement | JAN | Montgomery, Webster | 61 min |
| Aug 8, 2:38 PM CDT | Special Weather Statement | JAN | Lawrence | 32 min |
| Aug 8, 2:41 PM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Aug 8, 2:57 PM CDT | Special Weather Statement | JAN | Simpson | 28 min |
| Aug 8, 3:02 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 28 min |
| Aug 8, 6:06 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 29 min |
| Aug 7, 7:05 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Aug 8, 5:31 PM CDT | Special Weather Statement | JAN | Ashley | 29 min |
| Aug 8, 5:53 PM CDT | Special Weather Statement | JAN | Ashley | 32 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.